# SDR DJFA2006265

- Difficulty date: June 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N247CW
- Make and model: Cessna 525
- Aircraft serial: 5250247
- Aircraft time: 3,563 hours, 2,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: GE327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR WAS EXTENDED FOR LANDING, CREW DID NOT RECEIVE THE RIGHT MAIN GEAR INDICATION.  THE SAME INDICATION OF 2 GREEN, AND NO RED WAS RECEIVED WHEN LANDING GEAR CYCLED.  WHILE IN HOLDING PATTERN CREW CONFIRMED GEAR CONTROL CIRCUIT BREAKER WAS IN, AND THE GEAR LIGHTS WERE TESTED.  ONLY 2 GREEN AND 1 RED INDICATION WERE OBSERVED DURING THE TEST.  AN EMERGENCY WAS DECLARED, AND A REQUEST FOR EMERGENCY RESCUE VEHICLES WAS MADE.  DURING A LOW APPROACH THE LANDING GEAR WERE VISUALLY CONFIRMED TO BE IN THE DOWN POSITION.  THE CREW MADE AN UNEVENTFUL LANDING IN KSSI.  MAINTENANCE REPLACED THE 327 LAMP FOR THE GEAR INDICATION, AND PERFORMED A SATISFACTORY OPERATIONAL TEST.  THE AIRCRAFT WAS RETURNED TO SERVICE.
